# SDR 2PSA20181213001

- Difficulty date: October 17, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N737LE
- Make and model: Boeing 737-75V
- Aircraft serial: 28579
- Aircraft time: 7,050 hours, 2,743 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Part time: 7,050 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 500A RT HAS GOUGES BEHIND "EXO GRID" AT APPROX WL 230. GOUGES ARE 0.003" AND 0.015" DEEP X 0.200" WIDE.
